# SDR AALA202209271896

- Difficulty date: September 7, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 81,618 hours, 10,585 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MIANTENANCE: RIGHT NACELLE STRUT AT NACELLE STA 201 APROXIMATLY UPPER FAIRING MIDDLE SUPPORT BRACKET HAS A CRACK. REMOVED AND REPLACED ON RIGHT NACELLE STRUT AT NACELLE STA 201 APPROXIMATLY UPPER FAIRING MIDDLE (SUPPORT BRACKET FRAME) PER B777-200 SRM 51-40-02-0G.
